| Model Number |
VTICM5 12.6 (-11.5/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.Medicated drops were used and additionally the lens was repositioned.Lens remains implanted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: over/under correction, lens repositioning, is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).